MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH; PERIPHERAL ATHERECTOMY DEVICE
Model Number RAD-SC30-150
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The oad was returned with the guide wire engaged and stuck.Review of the device data log identified a stall event during the procedure.Analysis of the fractured driveshaf filars found evidence that the oad was spun under an elevated stress condition resulting in the damage.The root cause of the fracture could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
 
Event or Problem Description
The stealth 360 peripheral orbital atherectomy device (oad) was used for treatment in the common femoral.The oad was spun on low speed and medium speed without issue.While spinning the oad on high speed, the oad stalled and became stuck on the viperwire advance guide wire.Both the oad and viperwire were removed together.The vessel was rewired with a non-abbott guidewire and angioplasty was performed to complete the procedure.The patient was stable.Additional information was received during device analysis that indicated the driveshaft fractured.

Brand Name
STEALTH
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
poonoy chanthavongsa
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key20256082
Report Number3004742232-2024-00328
Device Sequence Number7987723
Product Code MCW
UDI-Device Identifier10850000491318
UDI-Public(01)10850000491318(17)260131(10)523528-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberRAD-SC30-150
Device Catalogue Number7-10059-06
Device Lot Number523528-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown